GENERALIZED REGULAR FUZZY MATRICES

Document Type: Research Paper

Authors

1 Department of Mathematics, Karpagam college of Engineering, Coimbatore 641 032, India

2 Department of Mathematics, Karpagam college of Engineering, Coimbat- ore 641 032, India

Abstract

In this paper, the concept of k-regular fuzzy matrix as a general-
ization of regular matrix is introduced and some basic properties of a k-regular
fuzzy matrix are derived. This leads to the characterization of a matrix for
which the regularity index and the index are identical. Further the relation
between regular, k-regular and regularity of powers of fuzzy matrices are dis-
cussed.

Keywords


[1] A. Ben-Israel and T. N. E. Greville, Generalized inverses, Theory and Applications, Wiley,
Newyork, 1974.
[2] H. H. Cho, Regular fuzzy matrices and fuzzy equations, Fuzzy sets and systems, 105 (1999),
445-451.

[3] K. H. KIM and F. W. Roush, On generalised fuzzy matrices, Fuzzy Sets and Systems, 4
(1980), 293-375.
[4] A. R. Meenakshi, On regularity of block triangular fuzzy matrices, Applied Math & Comput-
ing, 15 (2004), 207-220.
[5] A. R. Meenakshi and S. Sriram, On regularity of sums of fuzzy matrices, Bulletin of Pure
and Applied sciences., 22E(2) (2003), 395-403.
[6] T. J. Ross, Fuzzy logic with engineering applications, McGraw Hill Inc., 1995.
[7] W. Pedrycz, Fuzzy relational calculus, Hand Book of Fuzzy Computations, IOP.4d, 1998.